Alert archive / Missouri / River Flood Warnings in 2021
River Flood Warning 53, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Dec 18, 2021, 9:42 AM CST for Wayne County, Missouri. It took effect at Dec 18, 2021, 12:00 PM CST. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 18, 2021, 9:42 AM CST (15:42 UTC)
- In effect from
- Dec 18, 2021, 12:00 PM CST
- Expired
- Dec 19, 2021, 10:48 AM CST
- In force
- 23 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wayne County, MO
The radar
The Paducah radar (KPAH), 150 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Francis River at Patterson (PAZM7).
- Action stage
- 10 ft
- Minor stage
- 16 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07037500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
272
WGUS43 KPAH 181542
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Paducah KY
942 AM CST Sat Dec 18 2021
...The National Weather Service in Paducah KY has issued a Flood
Warning for the following rivers in Missouri...
St. Francis River near Patterson affecting Wayne County.
For the St. Francis River...including Patterson, Fisk...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
&&
MOC223-191745-
/O.NEW.KPAH.FL.W.0053.211218T1800Z-211220T0151Z/
/PAZM7.1.ER.211218T1800Z.211219T0600Z.211219T1950Z.NO/
942 AM CST Sat Dec 18 2021
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON THROUGH SUNDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...St. Francis River near Patterson.
* WHEN...Until tomorrow evening.
* ADDITIONAL DETAILS...
- At 9:00 AM CST Saturday the stage was 15.3 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 20.5 feet just after midnight
tonight. It will then fall below flood stage early tomorrow
afternoon.
- Flood stage is 16.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3732 9050 3732 9041 3717 9046 3703 9037
3699 9042 3714 9054
$$
PAH2 follow-up statements
401
WGUS83 KPAH 190053
FLSPAH
Flood Statement
National Weather Service Paducah KY
653 PM CST Sat Dec 18 2021
...The Flood Warning continues for the following rivers in
Missouri...
St. Francis River near Patterson
.Recent heavy rainfall caused the river to rise above flood stage.
It is cresting now, but will remain above flood stage until tomorrow
afternoon.
For the St. Francis River...including Patterson...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov.
&&
MOC223-191800-
/O.EXT.KPAH.FL.W.0053.000000T0000Z-211220T0114Z/
/PAZM7.1.ER.211218T1539Z.211219T0030Z.211219T1914Z.NO/
653 PM CST Sat Dec 18 2021
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING THROUGH SUNDAY
EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...St. Francis River near Patterson.
* WHEN...Until tomorrow evening.
* ADDITIONAL DETAILS...
- At 6:30 PM CST Saturday the stage was 20.9 feet.
- Forecast...The river is expected to fall below flood stage
early tomorrow afternoon and continue falling to 4.4 feet
Thursday evening.
- Flood stage is 16.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3732 9050 3732 9041 3717 9046 3703 9037
3699 9042 3714 9054
$$
07055
WGUS83 KPAH 191648
FLSPAH
Flood Statement
National Weather Service Paducah KY
1048 AM CST Sun Dec 19 2021
...The Flood Warning is cancelled for the following rivers in
Missouri...
St. Francis River near Patterson affecting Wayne County.
.The river has fallen below below flood stage late this morning and
will continue to fall.
MOC223-191800-
/O.CAN.KPAH.FL.W.0053.000000T0000Z-211219T1648Z/
/PAZM7.1.ER.211218T1539Z.211219T0030Z.000000T0000Z.NO/
1048 AM CST Sun Dec 19 2021
...FLOOD WARNING IS CANCELLED THIS MORNING...
The Flood Warning is cancelled for
the St. Francis River near Patterson.
* ADDITIONAL DETAILS...
- At 10:30 AM CST Sunday the stage was 15.1 feet.
- Forecast...The river is expected to fall to 5.1 feet Friday
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3732 9050 3732 9041 3717 9046 3703 9037
3699 9042 3714 9054
$$
PAHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Dec 18, 5:05 AM CST, 4 hours 37 minutes earlier.
Area forecast discussion, Dec 18, 5:05 AM CST, 4 hours 37 minutes before
Area Forecast Discussion National Weather Service Paducah KY 505 AM CST Sat Dec 18 2021 .UPDATE... Issued at 257 AM CST Sat Dec 18 2021 We will go ahead and cancel the Flood Watch. HiRes guidance shows better axis of QPF will set up southeast of the Watch through the early to mid morning hours. && .SHORT TERM...(Today through Monday night) Issued at 140 AM CST Sat Dec 18 2021 A band of showers and scattered thunderstorms will continue to progress east across the CWFA this morning. Locally heavy rain remains a concern. However we do not have any reports of water issues at this time. Now that the upper trof out west is pushing this way, we see progression with the convection that should preclude any flooding concerns. We cannot rule out isolated issues. We may be canceling the watch early. As surface low pressure continues across the Ohio Valley up to the Northeast U.S. a cold front will push south and east of the region, with strong high pressure building in. This will result in dry and cool conditions tonight through Monday night. There will be a dry cold frontal passage late Monday, with nil moisture to work with. .LONG TERM...(Tuesday through Friday) Issued at 140 AM CST Sat Dec 18 2021 Quiet weather will continue Tuesday through Friday, as the overall airmass will be fairly dry in a quasi zonal mid tropospheric flow pattern. Temperatures will be slightly above average for this time of year. The NBM has a slight chance of rain in by Friday. Confidence in this happening is very low at this time. && .AVIATION... Issued at 505 AM CST Sat Dec 18 2021 A cold front will continue to move across the area early this morning shifting SSW winds to the NW 10 to 15 kts with some gusts over 20 kts. A wide range of cigs will become predominantly IFR behind the front. Some improvement is expected this afternoon and tonight as the drier air works in. Rain chances this morning will diminish from west to east as the day wears on. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. &&
Hazardous weather outlook, Dec 18, 3:00 AM CST, 6 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 300 AM CST Sat Dec 18 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-191100- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 300 AM CST Sat Dec 18 2021 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 11:48 AM CST | Areal Flood Warning | PAH | Carter, Ripley | 6 hr |
Nearby
River Flood Warnings in Missouri, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.